| Model Number |
AED PLUS |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device inappropriately shuts off.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, impedance, and defibrillation cycling without duplicating the report.An internal inspection resulted in no findings.Batteries and pads were provided for evaluation and passed all testing.A replacement device was sent to the customer.Review of the device activity logs did not show any evidence of the report.No trend is associated with reports of this type.